Document Type

Article

DOI

10.1076/enst.83.4.338.8688

Publication Date

8-1-2002

Original Citation

Johnson, William C. "Spenser’s Hermetic Tricksters in The Faerie Queene III and IV," English Studies, Volume 83: Number 4 (August 2002) pp. 338-55.

Legacy Department

Department of English

ISSN

0013-838X

Language

eng

Publisher

Taylor & Francis

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.